Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Cyclotomic Carter-Payne homomorphisms
HTML articles powered by AMS MathViewer

by Sinéad Lyle and Andrew Mathas
Represent. Theory 18 (2014), 117-154
Published electronically: June 3, 2014


We construct a new family of homomorphisms between (graded) Specht modules of the quiver Hecke algebras of type $A$. These maps have many similarities with the homomorphisms constructed by Carter and Payne in the special case of the symmetric groups, although the maps that we obtain are both more and less general than these.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 20C30
  • Retrieve articles in all journals with MSC (2010): 20C08, 20C30
Bibliographic Information
  • Sinéad Lyle
  • Affiliation: School of Mathematics, University of East Anglia, Norwich NR4 7TJ, United Kingdom
  • Email:
  • Andrew Mathas
  • Affiliation: School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia
  • MR Author ID: 349260
  • Email:
  • Received by editor(s): February 18, 2013
  • Received by editor(s) in revised form: October 22, 2013
  • Published electronically: June 3, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: Represent. Theory 18 (2014), 117-154
  • MSC (2010): Primary 20C08, 20C30
  • DOI:
  • MathSciNet review: 3213527